Far Eastern Mathematical Journal

To content of the issue


On the preservation of generalized reduced modulus under some geometric transformations of domains in the plane


V. N. Dubinin, E. G. Prilepkina

2005, issue 1-2, Ñ. 39–56


Abstract
We study necessary and sufficient conditions for the preservation of the generalized reduced modulus under the extension of domain or a part of its boundary. Also, we give such conditions for polarization and dissymmetrization. As applications, the descriptions of extremal configurations in the known inequalities for the inner radii, the Green functions and the Robin functions are obtained. Some of our results supplement the known boundary distortion theorems for univalent regular functions.

Keywords:
capacity of condenser, reduced modulus, polarization, dissymmetrization, Green function, Robin function, regular functions

Download the article (PDF-file)

References

[1] V. N. Dubinin, “Obobshhennye kondensatory i asimptotika ix emkostej pri vyrozhdenii nekotoryx plastin”, Zap. nauch. semin. POMI, 302, 2003, 38–51.
[2] Dzh. Dzhenkins, Odnolistnye funkcii i konformnye otobrazheniya, Izd-vo inostr. lit., M., 1962.
[3] K. Xejman, Mnogolistnye funkcii, Izd-vo inostr. lit., M., 1960.
[4] V. M. Miklyukov, “O nekotoryx granichnyx zadachax teorii konformnyx otobrazhenij”, Sib. mat. zhurn., 18:5 (1977), 1111–1124.
[5] I. P. Mityuk, Simmetrizacionnye metody i ix primenenie v geometricheskoj teorii funkcij. Vvedenie v simmetrizacionnye metody, Kubanskij gosuniversitet, Krasnodar, 1980.
[6] P. Duren, M. M. Schiffer, “Robin functions and distortion of capacity under conformal mapping”, Complex Variables, 21 (1993), 189–196.
[7] V. N. Dubinin, “Simmetrizaciya v geometricheskoj teorii funkcij kompleksnogo peremennogo”, Uspexi mat. nauk, 49:1 (1994), 3–76.
[8] G. V. Kuz'mina, “Metody geometricheskoj teorii funkcij I, II”, Algebra i analiz, 9:3 (1997), 41–103; 5, 1–50.
[9] A. Yu. Solynin, “Moduli i e'kstremal'no-metricheskie problemy”, Algebra i analiz, 11:1 (1999), 3–86.
[10] P. Duren, “Robin capacity”, Computational methods and Function Theory, CMFT' 97, ed. N. Papamichael, St. Ruscheweyh, E. B. Saff, World scientific Publishing Co, 1999, 177–190.
[11] M. D. O'Neill, R. E. Thurman, “Extremal domains for Robin capacity”, Complex Variables, 41 (2000), 91–109.
[12] R. W. Barnard, A. Yu. Solynin, “Local variations and minimal area problem for Caratheodory functions”, Indiana Univ. Math. J., 53:1 (2004), 135–167.
[13] S. Nasyrov, “Robin capacity and lift of infinitely thin airfoils”, Complex Variables, 47:2 (2002), 93–107.
[14] A. Vasil'ev, Moduli of families of curves for conformal and quasiconformal mappings, Lect. Notes in Math., 1788, 2002.
[15] V. N. Dubinin, E. G. Prilepkina, “K teoremam edinstvennosti dlya preobrazovanij mnozhestv i kondensatorov na ploskosti”, Dal'nevost. mat. zhurn., 3:2 (2002), 137–149.
[16] A. Yu. Solynin, “Polyarizaciya i funkcional'nye neravenstva”, Algebra i analiz, 8:6 (1996), 148–185.
[17] V. A. Shlyk, “O teoreme edinstvennosti dlya simmetrizacii proizvol'nyx kondensatorov”, Sib. mat. zhurn., 1982, ¹ 2, 165–175.
[18] V. N. Dubinin, Emkosti kondensatorov v geometricheskoj teorii funkcij, Izd-vo Dal'nevost. un-ta, Vladivostok, 2003.
[19] V. N. Dubinin, L. V. Kovalev, “Privedennyj modul' kompleksnoj sfery”, Zap. nauch. semin. POMI, 254, 1998, 76–94.
[20] L. V. Kovalev, “Monotonnost' obobshhennogo privedennogo modulya”, Zap. nauch. semin. POMI, 276, 2001, 219–236.
[21] D. Betsakos, “Polarization, conformal invariants, and Brownian motion”, Ann. Acad. Sci. Fen. Math., 23 (1998), 59–82.
[22] V. N. Dubinin, “Asimptotika modulya vyrozhdayushhegosya kondensatora i nekotorye ee primeneniya”, Zap. nauch. semin. POMI, 237, 1997, 56–73.
[23] V. N. Dubinin, N. V. E'jrix, “Nekotorye primeneniya obobshhennyx kondensatorov v teorii analiticheskix funkcij”, Zap. nauch. cemin. POMI, 314, 2004, 52–75.
[24] A. Yu. Solynin, “Granichnoe iskazhenie i e'kstremal'nye zadachi v nekotoryx klassax odnolistnyx funkcij”, Zap. nauch. semin. POMI, 204, 1993, 115–142.
[25] Ch. Pommerenke, A. Vasil'ev, “Angular derivatives of bounded univalent functions and extremal partions of the unit disk”, Pacific J. Math., 206:2 (2002), 425–450.
[26] Pommerenke Ch., Boundary behaviour of conformal maps, Springer, Berlin, 1992.
[27] R. W. Barnard, K. Pearce, A. Yu. Solynin, “Area, width, and logarithmic capacity of convex sets”, Pacific J. Math., 212:1 (2003), 13–23.
[28] M. A. Lavrent'ev, B. V. Shabat, Metody teorii funkcij kompleksnogo peremennogo, Nauka, M., 1973.

To content of the issue